There's another girl on here that said she was getting married - I bet you got them mixed up. Either that or you are a mind reader.
To Kate2206, I had all the exact same side effects. I never had acne, even as a teenager, until I got this dang IUD at the age of 39. Then I had horrible, huge Acne
problems. I also had backaches every morning upon waking, I had weight gain, mood swings. I had the Mirena out 10 days ago and my face cleared up immediately. I haven't had a backache since. My moods are leveling out and I have lost 2 pounds. I am watching what I eat and exercising. But, with the Mirena, I did that also and never lost - only gained. At least now, my working out and eating less is paying off. I don't think the pounds
will miraculously just melt away by only having the IUD removed.
I would not suggest the Mirena to anyone and yes, my doctor laughed at me when I told him I wanted it out and why. He said all those effects were NOT from the Mirena. Yeah, right.